On a theorem of Titchmarsh-Neumark-Walter concerning absolutely continuous operators - I: The abstract part

P. A. Rejto

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We state and prove an extended version of a theorem of Titchmarsh-Neumark-Walter concerning absolutely continuous operators. Our proof is different, in fact, first we state a set of abstract criteria for absolute continuity. Then we illustrate how the JWKB-approximation method can be applied to verify this set of abstract criteria. This verification depends on detailed estimates that we shall prove in the second half of this paper.

Original languageEnglish (US)
Pages (from-to)49-56
Number of pages8
JournalLetters in Mathematical Physics
Volume1
Issue number1
DOIs
StatePublished - Dec 1 1975

Fingerprint Dive into the research topics of 'On a theorem of Titchmarsh-Neumark-Walter concerning absolutely continuous operators - I: The abstract part'. Together they form a unique fingerprint.

Cite this